# SDR UIEA2020102002279

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,857 hours, 20,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EXTERIOR FUSELAGE LIGHTS FOR EMERGENCY LIGHTING NEAR FWD ENTRY DOOR ARE INOPERABLE.  REMOVED AND REPLACED BOTTOM EXTERIOR EMERGENCY LIGHT, IAW B767 AMM 33-51-16.  OPERATIONS CHECK GOOD.  UPPER EXTERIOR EMERGENCY LIGHT FOUND TO BE NOT EFFECTIVE FOR THIS AIRCRAFT, IAW B767 SSM 33-51-01 POSITION L388.
